# SDR IPXA2025061164954

- Difficulty date: May 24, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 30,948 hours, 20,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 680 L/H SIDE BETWEEN S-26L AND S-25L DENT ON FRAME MARKED IN RED. REPAIR DETAILED CONTAINS SUPPLEMENTAL REINSPECT INFORMATION AND MUST HAVE ASSOCIATED DEFERRAL
